Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2010 (Vol. 2, Issue: 3)
Article Information:

A Common Fixed Point Theorem Satisfying Integral Type for Occasionally Weakly Compatible Maps

Deo Brat Ojha, Manish Kumar Mishra and Udayana Katoch
Corresponding Author:  Deo Brat Ojha 

Key words:  Compatible maps, contractive condition of integral type, occasionally weakly compatible maps, , , ,
Vol. 2 , (3): Page No: 239-244
Submitted Accepted Published
2010 March, 09 2010 March, 30 2010 May, 10
Abstract:

The aim of this paper is to establish a unique common fixed-point theorem for two pair of maps satisfying a new contractive condition of integral type by using the concept of occasionally weakly compatible single and multi-valued maps in a metric space. This result improves the result of Bouhadjera, Djoudi and Fisher.
Abstract PDF HTML
  Cite this Reference:
Deo Brat Ojha, Manish Kumar Mishra and Udayana Katoch, 2010. A Common Fixed Point Theorem Satisfying Integral Type for Occasionally Weakly Compatible Maps.  Research Journal of Applied Sciences, Engineering and Technology, 2(3): Page No: 239-244.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved